2017
Том 69
№ 7

All Issues

Volume 41, № 8, 1989

Article (Ukrainian)

Moreau-Rockafellar equality for sublinear functionals

Bakan A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1011–1022

Article (Ukrainian)

The averaging principle for stochastic difference equations

Anisimov V. V., Yurachkovskii A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1022–1028

Article (Ukrainian)

Differentiable dependence of the solutions of impulse systems on initial data

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1028–1033

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. III

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1033–1041

Article (Ukrainian)

Abstract Plancherel equation and inversion formula

Vainerman L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1041–1047

Article (Ukrainian)

Behavior of maximum term of a multiple Dirichlet series defining an entire function

Grechanyuk N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1047–1053

Article (Ukrainian)

Attracting cycles of maps of an interval generating periodic solutions of a differential-difference equation

Ivanov A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1054–1058

Article (Ukrainian)

Optimal impulse correction

Kirichenko S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1058–1064

Article (Ukrainian)

A central limit theorem for nonhomogeneous semi-Markov random evolutions

Korolyuk V. S., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1064–1070

Article (Ukrainian)

Estimates of the diameters of convolution classes in the spaces C and L

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1070–1076

Article (Ukrainian)

Transformations of ordinary linear differential equations with analytic coefficients

Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1076–1082

Article (Ukrainian)

Perturbations of skew-Hermitian bundles and the degenerate cauchy problem

Rutkas A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1082–1088

Article (Ukrainian)

Convergence of trigonometric series in norms of Orlicz spaces

Ryazantseva V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1088–1094

Article (Ukrainian)

Abelian integrals, integrable dynamic systems of the Neumann-Rosochatius type, and the Lax representation

Mikityuk I. V., Prikarpatskii A. K., Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1094–1100

Article (Ukrainian)

Stability of nonholonomic Chaplygin systems

Sosnitskii S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1100–1106

Article (Ukrainian)

Inverse theorems for the approximation of (ψ, β)-Differentiable functions

Stepanets O. I., Zhukina E. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1106–1112

Article (Ukrainian)

Characterizing the Gaussian distribution on groups by the uniform distribution of a monomial and linear statistics

Fel'dman G. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1112–1118

Article (Ukrainian)

Spectral decomposition of a perturbed differential operator

Cheremnykh E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1118–1123

Article (Ukrainian)

Justification of the averaging method for multifrequency vibratory systems with impulse interaction

Astaf’eva M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1124–1126

Article (Ukrainian)

On Khinchin's formula for compact hypergroups

Ol'shanetskii I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1127–1130

Article (Ukrainian)

Continuous maps in scales of banach spaces

Gomilko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1130–1134

Article (Ukrainian)

Construction of solutions of systems of integrodifferential equations as lie series

Izumnov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1135–1137

Article (Ukrainian)

Convergence of the method of partition of regions for second-order elliptic conjugation problems

Korovkina T. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1137–1141

Article (Ukrainian)

Reconstruction of functions from the traces of their normal derivatives on a line in R2 preserving the class C r(R2)

Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1141–1146

Article (Ukrainian)

Some applications of algorithms for constructing subspaces over a finite field

Masol V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1146–1148